# SDR DALA2024062006274

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 75,426 hours, 28,999 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Stick Shaker
- Part time: 43,594 hours, 18,041 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 6712 -ATB/DE- DUE TO STALL WARNING STICK SHAKERS GOING OFF ON CLIMB. CORRECTIVE ACTION: FOUND PIN ON TB203 Z110 NOT SEATED, RESEATED PIN. R/R L ADC, R/R LT AOA VANE SENSOR.
